Please use this identifier to cite or link to this item: http://dspace.hebron.edu:80/xmlui/handle/123456789/281
Title: norm attaining bilinear forms
Other Titles: norm attaining bilinear forms
Authors: Saleh, Yousef
Issue Date: 2000
Publisher: Internat. J. Math. & M math. Sci. Vol. 23, No. 12 (2000) 833–837 S0161171200003203 © Hindawi Publishing Corp.
Series/Report no.: (2000) 833–837 S0161171200003203 © Hindawi Publishing Corp.;
URI: http://dspace.hebron.edu:80/xmlui/handle/123456789/281
Appears in Collections:Journals

Files in This Item:
File Description SizeFormat 
art2.pdf90.46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.